# SDR CA130122003

- Difficulty date: January 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 3,331 hours
- Engine: Lyc AEIO540D4D5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 120A4283
- Condition: Malfunctioned
- Location: Flap System
- Part time: 3,348 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP C/B POPPED OUT WHEN FLAPS SELECTED DOWN ON FINAL. C/B PUSHED BACK IN ON THE GROUND AND FLAPS WERE SELECTED DOWN, THEN UP AND C/B POPPED OUT AGAIN.   WEATHER WAS -25C WHEN INCIDENT OCCURED.  ACFT WAS ON FIRST FLIGHT AFTER MULTIPLE HOURS OF COLD-SOAKING.  FLAP SYSTEM IN FLEET HAS PROVEN TO HAVE COLD WEATHER ISSUES.
